MAUDE Adverse Event Report: STERIS CANADA ULC RELIANCE VISION SINGLE-CHAMBER WASHER/DISINFECTOR

STERIS CANADA ULC RELIANCE VISION SINGLE-CHAMBER WASHER/DISINFECTOR
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Fall (1848)
Date of Event 12/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that their reliance vision single-chamber washer/disinfector was leaking water onto the floor causing employees to slip and fall resulting in injuries.The user facility did not disclose what medical treatment was administered.
 
Additional Manufacturer Narrative
A steris technician arrived onsite to inspect the unit and found the unit was leaking from the door due to a damaged door gasket.A steris account manager indicated the customer has been having issues with correctly loading their washers, which caused damage to the door gasket and the resulting water leak.The steris technician inspected the washer, replaced the gasket, tested the unit to confirm to be operating according to specification and returned to service.The steris account manager offered in-service training to the customer with an emphasis on good loading practices and safe operating protocols, however the user facility declined.The account manager forwarded the steris operator manual to the sterile processing department manager, who planned to have the staff internally review the loading and unloading references from the manual.No additional issues have been reported.

Brand Name
RELIANCE VISION SINGLE-CHAMBER WASHER/DISINFECTOR
Common Device Name
WASHER/DISINFECTOR
Manufacturer (Section D)
STERIS CANADA ULC
490 boulevard armand-paris
quebec, G1C 8 A3
CA  G1C 8A3
Manufacturer (Section G)
STERIS CANADA ULC
490 boulevard armand-paris
quebec, G1C 8 A3
CA   G1C 8A3
Manufacturer Contact
daniel davy
5960 heisley rd
mentor, OH 44060
4403927453
MDR Report Key18582587
Report Number9680353-2024-00006
Device Sequence Number17897917
Product Code MEC
UDI-Device Identifier00724995192686
UDI-Public00724995192686
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2023
Initial Report FDA Received Date01/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown